# SDR SWAA2024020247465

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 55,981 hours, 33,641 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER LEFT EMERGENCY LIGHT ON FWD LAV INOP<[01] FOUND BROKEN WIRE ON FOR EMERGENCY LIGHT ASSY. REPAIRED WIRE IAW SWPM 20-30-12. OPS CHECK GOOD AT THIS TIME.
